Heroin Overdose and Heroin Overdose Symptoms
Share www.drug-overdose.net on facebook.com Share www.drug-overdose.net on twitter.com Share www.drug-overdose.net on google.com

Heroin Overdose

Heroin OverdoseAn overdose of heroin can cause fatal respiratory depression. Significant tolerance to respiratory depression develops quickly with continued heroin use, and is lost just as quickly during heroin withdrawal.
 
Depending on heroin purity and the user, a lethal dose of heroin causing overdose may range from 200 to 500mg. However, with street heroin there is no "safe dosage" to avoid a heroin overdose. It depends on tolerance, amount and purity taken. Heroin overdose can occur when a dose taken is greater than what the user is used to. A tolerable dose for an addict could be fatal to a first-time user. Some users have overdosed on their 'regular dose”.
 

Heroin Overdose Symptoms: 

  • muscle spasticity 
  • slow and labored breathing 
  • shallow breathing 
  • stopped breathing (sometimes fatal within 2-4 hours) 
  • pinpoint pupils 
  • dry mouth 
  • cold and clammy skin 
  • tongue discoloration 
  • bluish colored fingernails and lips 
  • spasms of the stomach and/or intestinal tract 
  • constipation 
  • weak pulse 
  • low blood pressure 
  • drowsiness 
  • disorientation 
  • coma 
  • delirium 

Heroin Overdose and Heroin Overdose Symptoms
Name:
Phone:
Email:
City:
State:
Looking for Treatment?:
Describe the situation:

Overdose News